# SDR AALA202409127575

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 23,757 hours, 9,447 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EXTREMELY DIFFICULT TO OPEN IN FLIGHT. ADJUSTED UPPER ROD ON COCKPIT DOOR, OPS NORMAL. AMM 52-51-00.
